Regularity of Generalized Solutions of Monge-Ampère Equations.
Mathematische Zeitschrift (1988)
- Volume: 197, Issue: 3, page 365-394
- ISSN: 0025-5874; 1432-1823
Access Full Article
topHow to cite
topUrbas, John I.E.. "Regularity of Generalized Solutions of Monge-Ampère Equations.." Mathematische Zeitschrift 197.3 (1988): 365-394. <http://eudml.org/doc/183739>.
@article{Urbas1988,
author = {Urbas, John I.E.},
journal = {Mathematische Zeitschrift},
keywords = {interior regularity; convex generalized solutions; Monge-Ampère equations},
number = {3},
pages = {365-394},
title = {Regularity of Generalized Solutions of Monge-Ampère Equations.},
url = {http://eudml.org/doc/183739},
volume = {197},
year = {1988},
}
TY - JOUR
AU - Urbas, John I.E.
TI - Regularity of Generalized Solutions of Monge-Ampère Equations.
JO - Mathematische Zeitschrift
PY - 1988
VL - 197
IS - 3
SP - 365
EP - 394
KW - interior regularity; convex generalized solutions; Monge-Ampère equations
UR - http://eudml.org/doc/183739
ER -
Citations in EuDML Documents
topNotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.